Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Cleveland, OH

May 31, 2013Huron County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 31, 2013, 5:36 PM EDT for Huron County, Richland County, Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 5:36 PM EDT (21:36 UTC)
Expired
May 31, 2013, 6:15 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Huron County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:05 PM EDTTSTM WND DMG4 N New London, OHDRIVER BLOWN OFF ROAD. SMALL BRANCHES FELL ON CAR. ESTIMATED WINDS OF 60 MPH.
May 31, 6:10 PM EDTTSTM WND DMGNorwalk, OHREPORTS OF A POSSIBLE MICROBURST NEAR THE NORWALK RESERVOIR. FOUR 18 INCH DIAMETER TREES WERE UPROOTED. A HALF DOZEN ADDITIONAL TREES WERE DAMAGED WITH DOWNED LIMBS. ALL DAMAGE DESCRIBED OCCURRED WITHIN A 10 YARD RADIUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WUUS51 KCLE 312136
SVRCLE
OHC077-139-312215-
/O.NEW.KCLE.SV.W.0043.130531T2136Z-130531T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
536 PM EDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HURON COUNTY IN NORTH CENTRAL OHIO
  RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 615 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF WILLARD TO
  6 MILES SOUTHWEST OF ONTARIO...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...
  FITCHVILLE...
  NORWALK...
  LEXINGTON...
  WILLARD...
  BELLVILLE...
  SHELBY...
  PLYMOUTH...
  NEW LONDON...
  WAKEMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4064 8262 4064 8265 4070 8262 4071 8273
      4099 8272 4100 8283 4128 8284 4128 8235
      4107 8234 4106 8243 4082 8242 4081 8239
      4073 8238 4072 8234 4056 8234 4055 8262
TIME...MOT...LOC 2136Z 244DEG 29KT 4101 8280 4072 8267

$$

MAYERS
3 follow-up statements
611 
WWUS51 KCLE 312149
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT FRI MAY 31 2013

OHC077-139-312215-
/O.CON.KCLE.SV.W.0043.000000T0000Z-130531T2215Z/
HURON OH-RICHLAND OH-
549 PM EDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR RICHLAND AND HURON COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WILLARD TO ONTARIO...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BUTLER...
MANSFIELD...NORTH FAIRFIELD...LUCAS...GREENWICH...FITCHVILLE...NEW
LONDON AND WAKEMAN.

THIS LINE OF STORMS WILL IMPACT SHELBY OHIO WITHIN THE NEXT 5 
MINUTES. 

LAT...LON 4064 8262 4064 8265 4070 8262 4071 8273
      4099 8272 4100 8283 4128 8284 4128 8235
      4107 8234 4106 8243 4082 8242 4081 8239
      4073 8238 4072 8234 4056 8234 4055 8262
TIME...MOT...LOC 2144Z 244DEG 29KT 4104 8272 4075 8259

$$

MAYERS
752 
WWUS51 KCLE 312204
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EDT FRI MAY 31 2013

OHC077-139-312215-
/O.CON.KCLE.SV.W.0043.000000T0000Z-130531T2215Z/
HURON OH-RICHLAND OH-
604 PM EDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR RICHLAND AND HURON COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WILLARD TO ONTARIO...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BUTLER...
MANSFIELD...NORTH FAIRFIELD...LUCAS...GREENWICH...FITCHVILLE...NEW
LONDON AND WAKEMAN.

LAT...LON 4064 8262 4064 8265 4070 8262 4071 8273
      4099 8272 4100 8283 4128 8284 4128 8235
      4107 8234 4106 8243 4082 8242 4081 8239
      4073 8238 4072 8234 4056 8234 4055 8262
TIME...MOT...LOC 2144Z 244DEG 29KT 4104 8272 4075 8259

$$

MAYERS
085 
WWUS51 KCLE 312219
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT FRI MAY 31 2013

OHC077-139-312229-
/O.EXP.KCLE.SV.W.0043.000000T0000Z-130531T2215Z/
HURON OH-RICHLAND OH-
619 PM EDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND HURON COUNTIES
EXPIRES AT 615 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4064 8262 4064 8265 4070 8262 4071 8273
      4099 8272 4100 8283 4128 8284 4128 8235
      4107 8234 4106 8243 4082 8242 4081 8239
      4073 8238 4072 8234 4056 8234 4055 8262
TIME...MOT...LOC 2204Z 244DEG 29KT 4111 8253 4082 8240

$$

KUBINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:01 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 31, 4:01 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EDT FRI MAY 31 2013

.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE OVER THE EASTERN ATLANTIC COAST WILL
WEAKEN SATURDAY AND ALLOW LOW PRESSURE TO MOVE THROUGH THE
CENTRAL GREAT LAKES. THE LOW WILL REACH QUEBEC SUNDAY BUT NOT
BEFORE DRAGGING A COLD FRONT ACROSS THE REGION LATE SATURDAY NIGHT
AND EARLY SUNDAY. HIGH PRESSURE WILL BUILD EAST INTO THE REGION
ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE OCCURRING ACROSS THE
WESTERN HALF OF THE AREA WITH SUNSHINE AND UNSTABLE CONDITIONS TO
THE EAST. WILL HAVE CATEGORICAL POPS WEST THROUGH AT LOWEST THE
EVENING HOURS AND WILL HAVE THE EASTERN COUNTIES POPS INCREASING
THROUGH CHANCE TO LIKELY FOR A FEW HOURS BEFORE DROPPING BACK TO
CHANCE LATE EVENING. WILL HAVE POPS DROPPING ELSEWHERE BY LATE
EVENING AS WELL FOLLOWING LIKELY DIURNAL TRENDS. OVERNIGHT WILL
HAVE MOST AREAS DROPPING BACK TO CHANCE RANGING FROM 50 POPS NEAR
TOL AND 30 NEAR ERIE. WILL HAVE LOWS AT OR ABOVE MAV GUIDANCE WITH
MID 60S GENERALLY ACROSS THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
SATURDAY LOW PRESSURE WILL MOVE INTO THE CENTRAL GREAT LAKES WITH
AN APPROACHING COLD FRONT...STILL TO OUR WEST 00Z SUNDAY. DEEP
MOISTURE AND MODERATE AMOUNTS OF INSTABILITY WILL CONTINUE ACROSS
THE AREA. ALTHOUGH BEST INSTABILITY WITH CAPES FROM 1000 TO 2000
J/KG WILL REMAIN TO OUR SOUTH...DEEP SHEAR VALUES SUGGEST
POTENTIAL FOR AT LEAST STRONG STORMS. WILL HAVE POPS INCREASE TO
LIKELY MOST AREAS WHILE IN THE WEST WILL HAVE CATEGORICAL THROUGH
THE AFTERNOON. COLD FRONT WILL MOVE INTO THE WEST LATE SATURDAY
NIGHT REACHING THE ISLANDS OF JUST EAST BY 12Z SUNDAY. WILL HAVE
CAT POPS SPREAD EAST ACROSS THE CWA THROUGH THE OVERNIGHT SATURDAY
NIGHT AHEAD OF THE FRONT. WILL KEEP THUNDER MOSTLY AHEAD OF THE
FRONT WITH SHOWERS BEHIND. BY MORNING WILL MENTION THUNDER ONLY IN
THE EAST. SUNDAY AFTERNOON WILL DROP THE WEST TO SLIGHT CHANCE AND
THE EAST TO CHANCE FOR LEFTOVER SHOWERS. SUNDAY NIGHT THROUGH
MONDAY NIGHT NOT LOOKING FOR ANY PRECIP AS SURFACE HIGH AND DRY
AIRMASS BUILDS IN. TEMPS TO TRANSITION FROM WELL ABOVE...TO BELOW
NORMAL.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
HIGH PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO DOMINATE THE
WEATHER PATTERN ON TUESDAY AND WEDNESDAY. THE AIR MASS ASSOCIATED
WITH THE HIGH IS FAIRLY DRY SO NOT EXPECTING MUCH IN THE WAY OF
PRECIPITATION. TEMPERATURES WILL BE NOTICEABLY COOLER GIVEN THE
NORTH/NORTHEAST WIND DIRECTION. AS THE HIGH MOVES EAST ON WEDNESDAY
WINDS WILL SLOWLY SHIFT TO THE EAST/SOUTHEAST. THIS WILL HELP HIGH
TEMPERATURES TO RISE ABOUT 5 DEGREES HIGHER THAN TUESDAY.

HIGH PRESSURE WILL MOVE EAST OF THE AREA ON THURSDAY AS A LOW
PRESSURE SYSTEM APPROACHES THE OHIO VALLEY. SHOWERS AND
THUNDERSTORMS WILL SPREAD EAST INTO THE AREA AHEAD OF THE
FRONT...ARRIVING AS EARLY AS LATE WEDNESDAY NIGHT. TEMPERATURES
SHOULD START TO REBOUND ON THURSDAY AS WINDS SHIFT TO THE
SOUTH/SOUTHEAST...ESPECIALLY ALONG THE LAKE ERIE SHORE. HOWEVER
SHOWERS THAT OCCUR COULD HELP TO COOL THINGS BACK OFF.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A BAND OF SHOWERS ASSOCIATED WITH A DISTURBANCE IN THE ATMOSPHERE
WILL MAKE ITS WAY EAST ACROSS OHIO TODAY. SOME THUNDERSTORMS HAVE
DEVELOPED AND WILL CONTINUE TO DEVELOP OUT AHEAD OF THE MAIN BAND OF
SHOWERS. THESE THUNDERSTORMS ARE SCATTERED IN COVERAGE...SO HAVE
KEPT THE TEMPO THUNDERSTORM FORECAST FOR ALL TAF SITES. ANY
THUNDERSTORMS THAT DO PASS OVER TAF SITES COULD CAUSE VISIBILITIES
TO BRIEFLY DROP TO IFR AND WINDS TO INCREASE IN SPEED. THE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO BE EAST OF THE FORECAST AREA BY
EARLY MORNING SATURDAY. HOWEVER...ANOTHER BAND OF SHOWERS WILL
MOVE IN QUICKLY BEHIND THEM. ANY BREAK IN SHOWERS THAT DOES OCCUR
WILL LIKELY BE BRIEF. THE SECOND BAND OF SHOWERS WILL LIKELY
DECREASE IN INTENSITY AS IT MOVES EAST...FOR NOW HAVE KEPT
VICINITY SHOWERS AT THE EASTERN TAF SITES THROUGH THE TAF PERIOD.
WINDS WILL REMAIN GUSTY FROM THE SOUTH/SOUTHWEST THROUGH TONIGHT
BEFORE DROPPING OFF IN THE OVERNIGHT HOURS. WINDS WILL BECOME
GUSTY AGAIN SATURDAY MORNING.

.OUTLOOK...NON VFR CONDITIONS LIKELY SATURDAY INTO SUNDAY WITH
SHOWERS/THUNDERSTORMS. NON-VFR CEILINGS POSSIBLE SUNDAY NIGHT AND
MONDAY MORNING NE OH/NW PA.

&&

.MARINE...
GUSTY SOUTHERLY/SOUTHWESTERLY WINDS WILL CONTINUE ACROSS THE LAKE
THROUGH THIS EVENING. THUNDERSTORMS DEVELOPING AHEAD OF A LINE OF
SHOWERS WILL CONTINUE TO MOVE NORTHEAST ONTO THE LAKE. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LOCALLY STRONGER
WINDS/WAVES. OUTSIDE OF THE THUNDERSTORMS...CONDITIONS ARE EXPECTED
TO REMAIN BELOW SMALL CRAFT CRITERIA. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS WITH GUSTY SOUTHERLY WINDS RETURNING. A COLD FRONT
WILL CROSS THE LAKE ON SUNDAY WITH WINDS VEERING TO THE WEST BEHIND
THE FRONT. THE PRESSURE GRADIENT APPEARS TO STRENGTHEN AS THE FRONT
APPROACHES. A SMALL CRAFT ADVISORY MAY BE NECESSARY...BUT WILL
ASSESS THE THREAT MORE DURING THE EVENING SHIFT. HIGH PRESSURE WILL
BUILD INTO ON MONDAY AND LINGER INTO WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...YEAGER
AVIATION...YEAGER
MARINE...YEAGER
Hazardous weather outlook, May 31, 6:30 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
630 AM EDT FRI MAY 31 2013

OHZ003-006>008-017-018-027-028-036-011030-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL ONCE AGAIN BE STRONG DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ009>014-019>023-029>033-037-038-047-089-PAZ001>003-011030-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-011030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL BE STRONG THUNDERSTORM WINDS AND
LARGE HAIL.

LOMBARDY

In the hours before

Special weather statement, May 31, 3:28 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT FRI MAY 31 2013

OHZ007>013-018>022-027>032-036>038-047-312030-
ASHLAND-CRAWFORD-CUYAHOGA-ERIE-GEAUGA-HOLMES-HURON-KNOX-LAKE-LORAIN-
MARION-MEDINA-MORROW-OTTAWA-PORTAGE-RICHLAND-SANDUSKY-SENECA-STARK-
SUMMIT-WAYNE-WYANDOT-
328 PM EDT FRI MAY 31 2013

...SPECIAL WEATHER STATEMENT FOR ASHLAND...CRAWFORD...CUYAHOGA...
EASTERN OTTAWA...EASTERN SANDUSKY...EASTERN SENECA...EASTERN
WYANDOT...ERIE...GEAUGA...HOLMES...HURON...KNOX...LAKE...LORAIN...
MARION...MEDINA...MORROW...PORTAGE...RICHLAND...STARK...SUMMIT AND
WAYNE COUNTIES UNTIL 430 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT WERE GRADUALLY
STRENGTHENING. SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH
SOME OF THE STRONGER STORMS MAINLY FROM VERMILION TO MARION THROUGH
430 PM.

REL
Local storm report, May 31, 5:19 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
519 PM EDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LA RUE                  40.58N 83.38W
05/31/2013  M0.00 MPH        MARION             OH   TRAINED SPOTTER

            65 MPH THUNDERSTORM WIND GUST.

0510 PM     TSTM WND DMG     PROSPECT                40.45N 83.19W
05/31/2013                   MARION             OH   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWNED.

&&

KUBINA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:49 PM EDTSpecial Marine WarningCLE116 min
May 31, 3:34 PM EDTSevere Thunderstorm WarningCLEHuron41 min
May 31, 4:30 PM EDTSpecial Marine WarningCLE75 min
May 31, 4:54 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot51 min
May 31, 5:19 PM EDTSevere Thunderstorm WarningCLECrawford, Morrow41 min
May 31, 6:12 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina48 min
May 31, 6:18 PM EDTSpecial Marine WarningCLE117 min
May 31, 6:20 PM EDTSevere Thunderstorm WarningCLEErie25 min
May 31, 6:40 PM EDTSevere Thunderstorm WarningCLECuyahoga50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.